# SDR A6WA200350067

- Difficulty date: December 9, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bac 146200A
- Aircraft serial: E2052
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP AT THE NR 4 POSITION BETWEEN RIBS 33 AND 34 OVERSIZE BUSHING REQUIRED.  MAINTENANCE REQUESTED REPAIR FROM BAE SYSTEMS REF AVMAX FAX 134-6070002.  (M)
